# SDR SWAA2012052104195

- Difficulty date: May 17, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N329SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23693
- Aircraft time: 78,105 hours, 69,415 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434369
- Part serial: 2447
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B AFT FLAP DAMAGED.  REMOVED AND REPLACED AFT FLAP PER MM.
